# SDR CA051207005

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 15,323 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Intermittent
- Location: Lg Retract Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB WHEN GEAR WAS SELECTED UP, THE INTRANSIT LIGHT IN GEAR HANDLE STAYED ILLUMINATED.  PILOT CYCLED GEAR AND DOWNLOCK GREEN LIGHTS GOOD BUT HANDLE ALWAYS RED IN GEAR UP POSITION.  ELECTED TO RETURN TO MAINTENANCE BASE.  THE GEAR WAS GOOD IN THE DOWN AND LOCKED POSITION, EMERG SERVICES WHERE ON STANDBY AND AN UNEVENTFUL LANDING WAS DONE.  MAINTENANCE FOUND THAT THE LT LANDING GEAR UPLOCK SWITCH WAS INTERMITTENT AND WAS REPLACED.
